# SDR UIEA2022022600173

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 95,894 hours
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Clamp
- Part number: A16300020
- Part serial: NSN
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH. HYDRAULIC BAY, CLAMP TO STORE SUPPORT ROD OF THE ACCESS PANEL447BR IS BROKE.( THE CLAMP OF THE SUPPORT OF ACCESS PANEL 447BR WAS REPLACED )
